# SDR REXA2015061300595

- Difficulty date: June 13, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-300 LT ENG HINGE FAIRING PANEL 433BB HAS WEAR MARK ON AFT END.  REMOVED HAT CHANNELS & INSTALLED THEM ON NEW.  LT ENG HINGE FAIRING PANEL 433BB IAW SRM 51-42-06, 51-42-06 & 51-42-13.  PRIMED & TOP COATED IAW SRM 51-25-06 & 51-25-16.
